MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE SYSTEM - MEDIAL; ANATOMICAL FEMORAL COMPONENT CEMENTED S4 LM

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE SYSTEM - MEDIAL; ANATOMICAL FEMORAL COMPONENT CEMENTED S4 LM
Model Number 02.18.004LM
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 10/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had signs of an infection and the pathogen is unknown.At about 1 year and 7 months post-primary the surgeon performed a washout and revised all components.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 09 october 2024: lot 2209298: (b)(4) items manufactured and released on 30-jun-2023.Expiration date: 2027-06-19.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Additional implants revides, batch review performed on 09 october 2024: moto partial knee 02.18.If5.08.Lm tibial insert fix s5 lm - 8mm (k162084) lot 2106131: (b)(4) items manufactured and released on 06-sep-2021.Expiration date: 2026-07-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Moto partial knee 02.18.Tf5.Lm tibial tray fix cemented s5 lm (k162084) lot 2215927: (b)(4) items manufactured and released on 16-nov-2022.Expiration date: 2027-11-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
MOTO PARTIAL KNEE SYSTEM - MEDIAL
Common Device Name
ANATOMICAL FEMORAL COMPONENT CEMENTED S4 LM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20576440
Report Number3005180920-2024-00891
Device Sequence Number20833785
Product Code HSX
UDI-Device Identifier07630030895593
UDI-Public07630030895593
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.18.004LM
Device Lot Number2209298
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2024
Initial Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale
Patient RaceWhite